Gwenn Healthcare
Aceclofenac (50mg) + Paracetamol (125mg)
Aceclowen Syrup helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Syrup
Aceclowen Syrup is a medication that helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) in infants and children. It is available in syrup form and is used to treat various conditions such as fever, pain, and inflammation. The syrup contains two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation.
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child’s temperature. If you do not see any improvement, contact your child’s doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing.
No common side effects listed.
Aceclowen Syrup comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation.
Give plenty of fluids to your child to ensure proper body hydration (water-levels) Give your child a balanced diet Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster. Stop the medicine and consult your child’s doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
No, it is not recommended to alter the dose of the medicine without consulting a doctor. While increasing the dose without proper judgment may lead to toxicity, decreasing it may cause recurrence of symptoms. Therefore, it is essential to speak to your child's doctor if you feel a change in dose may be needed.
Your child’s doctor will determine the dosage based on their specific condition and weight. Following the prescribed dosing schedule is crucial for ensuring your child's safe and complete recovery.
Aceclowen Syrup should be stored at room temperature, in a dry place away from direct heat or light. It is also essential to keep all medicines out of the reach and sight of children to prevent accidental intake.
No, Aceclowen Syrup cannot be administered in the same dosage to everyone. The doctor determines the appropriate dose based on your child's age and body weight. It is essential to never administer any dose of this medicine without consulting a doctor. Always follow your doctor’s instructions for the best benefit.
Your child may need to take Aceclowen Syrup for several days or weeks, depending on the severity of their condition. Continue administering this medicine according to your doctor’s instructions and you should notice that pain or fever decrease. However, if your child remains unwell after completing the full prescribed course, consult your child's doctor promptly.
While Aceclowen Syrup is generally well-tolerated by children, if you notice any concerning symptoms such as persistent vomiting, swelling, decreased urination frequency, or a severe allergic reaction, immediately contact your doctor.
Aceclowen Syrup may be harmful for individuals with known allergies to its components (e.g., excipients) or other pain relievers (NSAIDs). It should also be avoided in patients with a history of stomach ulcers, active ulcer bleeding, heart failure, high blood pressure, liver or kidney disease.